Open Access
Translator Disclaimer
December, 2005 Approximation in law to the $d$-parameter fractional Brownian sheet based on the functional invariance principle
Xavier Bardina, Carme Florit
Rev. Mat. Iberoamericana 21(3): 1037-1052 (December, 2005).

Abstract

We show a result of approximation in law of the $d$-parameter fractional Brownian sheet in the space of the continuous functions on $[0,T]^d$. The construction of these approximations is based on the functional invariance principle.

Citation

Download Citation

Xavier Bardina. Carme Florit. "Approximation in law to the $d$-parameter fractional Brownian sheet based on the functional invariance principle." Rev. Mat. Iberoamericana 21 (3) 1037 - 1052, December, 2005.

Information

Published: December, 2005
First available in Project Euclid: 11 January 2006

zbMATH: 1102.60028
MathSciNet: MR2232675

Subjects:
Primary: 60F17 , 60G15 , 60G60

Keywords: $d$-parameter fractional Brownian sheet , functional invariance principle , weak convergence

Rights: Copyright © 2005 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.21 • No. 3 • December, 2005
Back to Top